Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

two weeks ago I stubbed my foot on a soft

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1416 Questions
Question
two weeks ago I stubbed my foot on a soft dog bed. I had an instant sharp pain on the top of my arch, I was wearing shoes and thought I must have pulled something and went about my day. By the time I went to bed my whole foot was throbbing but only slightly swollen. Since then as long as I do not put a shoe on and stay off it It only hurts in the original area but if I am up walking with or without shoes my foot swells and within a few hours a can hardly put weight on it. I have taken advil 3 - 4 times a day but that doesn't do much. Any other suggestions?
Fri, 9 Feb 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 36 minutes later
Brief Answer:
Xray foot, rest and anti inflammatory drugs

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, you need to have a Xray foot by a follow up in nearby medical facility or an orthopedician review to rule out any hair line fracture of tarsal bones or phalanges or ligament sprain.

Meanwhile strict bed rest and avoiding putting wait and using warm bandage around the foot and ankle as well as using soft shoes is advisable.

Warm compresses may be more helpful than cold exposure if no bruising experienced. OTC analgesics like acetaminophen or Ibuprofen can be continued however local anti inflammatory gels like diclofenac can be helpful.

If swelling increases antibiotics like coamoxiclav may be needed. For more severe pains potent analgesics like tramadol may be needed.

Wishing you a speedy recovery. Hope this has answered your query. If you have any questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor